Free interpolation for holomorphic functions regular to the boundary

Joaquim Bruna, Francesc Tugores

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

We consider the class Lip s of holomorphic functions in the unit disc satisfying a Lipschitz condition of order s, 0 < s ≤ 1 and the class A1 of holomorphic functions f such that the derivatives f′ belong to the disc algebra. In this paper we give the complete characterization of the interpolation sets for these classes, thus completing the previous works of J. Bruna, E. M. Dyn’kin and E. P. Kronstadt. © 1983 by Pacific Journal of Mathematics.
Original languageEnglish
Pages (from-to)31-49
JournalPacific Journal of Mathematics
Volume108
Issue number1
Publication statusPublished - 1 Jan 1983

Fingerprint Dive into the research topics of 'Free interpolation for holomorphic functions regular to the boundary'. Together they form a unique fingerprint.

Cite this